Variétés complexes dont l'éclatée en un point est de Fano
[Complex manifolds whose blow-up at a point is Fano]
Comptes Rendus. Mathématique, Volume 334 (2002) no. 6, pp. 463-468.

We classify complex projective manifolds X for which there exists a point a such that the blow-up of X at a is Fano. As a consequence, we get that, in dimension greater or equal than three, the quadric is the only complex manifold X for which there exists two distinct points a and b such that the blow-up of X with center {a,b} is Fano.

Nous classifions les variétés projectives complexes X pour lesquelles il existe un point a tel que l'éclatement de X en a soit une variété de Fano. Nous en déduisons qu'en dimension supérieure ou égale à trois, la quadrique est la seule variété complexe X pour laquelle il existe deux points distincts a et b tel que l'éclatement de X de centre {a,b} soit une variété de Fano.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(02)02284-7
Bonavero, Laurent 1; Campana, Frédéric 2; Wiśniewski, Jarosław A. 3

1 Institut Fourier, UFR de mathématiques, Université de Grenoble 1, UMR 5582, BP 74, 38402 Saint Martin d'Hères, France
2 Institut Élie Cartan, Université H. Poincaré, Nancy 1, UMR 7502, BP 239, 54506 Vandoeuvre-lès-Nancy cedex, France
3 Instytut Matematyki UW Banacha 2, PL-02-097 Warszawa, Pologne
@article{CRMATH_2002__334_6_463_0,
     author = {Bonavero, Laurent and Campana, Fr\'ed\'eric and Wi\'sniewski, Jaros{\l}aw A.},
     title = {Vari\'et\'es complexes dont l'\'eclat\'ee en un point est de {Fano}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {463--468},
     publisher = {Elsevier},
     volume = {334},
     number = {6},
     year = {2002},
     doi = {10.1016/S1631-073X(02)02284-7},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(02)02284-7/}
}
TY  - JOUR
AU  - Bonavero, Laurent
AU  - Campana, Frédéric
AU  - Wiśniewski, Jarosław A.
TI  - Variétés complexes dont l'éclatée en un point est de Fano
JO  - Comptes Rendus. Mathématique
PY  - 2002
SP  - 463
EP  - 468
VL  - 334
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(02)02284-7/
DO  - 10.1016/S1631-073X(02)02284-7
LA  - fr
ID  - CRMATH_2002__334_6_463_0
ER  - 
%0 Journal Article
%A Bonavero, Laurent
%A Campana, Frédéric
%A Wiśniewski, Jarosław A.
%T Variétés complexes dont l'éclatée en un point est de Fano
%J Comptes Rendus. Mathématique
%D 2002
%P 463-468
%V 334
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(02)02284-7/
%R 10.1016/S1631-073X(02)02284-7
%G fr
%F CRMATH_2002__334_6_463_0
Bonavero, Laurent; Campana, Frédéric; Wiśniewski, Jarosław A. Variétés complexes dont l'éclatée en un point est de Fano. Comptes Rendus. Mathématique, Volume 334 (2002) no. 6, pp. 463-468. doi : 10.1016/S1631-073X(02)02284-7. http://www.numdam.org/articles/10.1016/S1631-073X(02)02284-7/

[1] D. Abramovich, K. Karu, K. Matsuki, J. Włodarczyk, Torification and factorization of birational maps, Preprint math.AG/9904135

[2] Ando, T. On extremal rays of the higher-dimensional varieties, Invent. Math., Volume 81 (1985) no. 2, pp. 347-357

[3] Andreatta, M.; Ballico, E.; Wiśniewski, J.A. Two theorems on elementary contractions, Math. Ann., Volume 297 (1993) no. 2, pp. 191-198

[4] Beltrametti, M.C.; Sommese, A.J. The Adjunction Theory of Complex Projective Varieties, De Gruyter Exp. Math., 1995

[5] L. Bonavero, Toric varieties whose blow-up at a point is Fano, Tohoku Math. J. (accepté)

[6] Casagrande, C. On the birational geometry of toric Fano 4-folds, C. R. Acad. Sci. Paris, Série I, Volume 332 (2001), pp. 1093-1098

[7] Lazarsfeld, R. Some applications of the theory of positive vector bundles, Complete Intersections, Acireale, 1983, Lecture Notes in Math., 1092, Springer, Berlin, 1984, pp. 29-61

[8] Maruyama, M. Elementary transformations in the theory of algebraic vector bundles, Algebraic Geometry, Proc. Int. Conf., La Rabida/Spain, 1981, Lecture Notes in Math., 961, 1982, pp. 241-266

[9] Sato, H. Toward the classification of higher-dimensional toric Fano varieties, Tohoku Math. J. (2), Volume 52 (2000) no. 3, pp. 383-413

[10] Wiśniewski, J.A. On contractions of extremal rays of Fano manifolds, J. Reine Angew. Math., Volume 417 (1991), pp. 141-157

Cited by Sources: